# SDR UIEA2021111902427

- Difficulty date: November 27, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 97,466 hours, 23,161 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN CENTER WING UPPER SURFACE HAS AREA OF CORROSION AT BS 954 RBL 75. DOT 024( REPAIRED CORROSION AT MAIN CABIN CENTER WING SKIN UPPER SURFACE STA 954 RBL 75 IAW FVCI EO: 21194 REV:IR )
